| Model Number |
N/A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-00537-1.The investigation is complete.This is an initial final report submission.Review of the most recent repair record determined that the cutter was not cutting properly.Device was repaired and returned.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery, the plastic ruler was stuck in the mesher.There was no patient involvement, impact, or harm reported.Due diligence is complete.No additional information available.At product evaluation investigation the cutter failed the test cut due to an incomplete mesh.No adverse events were reported as a result of this malfunction.